Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Show full item record



Permalink

http://hdl.handle.net/10138/305875

Citation

Harjulehto , P & Hurri-Syrjänen , R 2019 , ' Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains ' , Complex Analysis and Operator Theory , vol. 13 , no. 6 , pp. 2967–2992 . https://doi.org/10.1007/s11785-019-00898-y

Title: Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains
Author: Harjulehto, Petteri; Hurri-Syrjänen, Ritva
Contributor: University of Helsinki, University of Turku
University of Helsinki, Department of Mathematics and Statistics
Date: 2019-09-26
Language: eng
Number of pages: 26
Belongs to series: Complex Analysis and Operator Theory
ISSN: 1661-8254
URI: http://hdl.handle.net/10138/305875
Abstract: We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1
Subject: Non-smooth domain
Orlicz space
Poincare inequality
Pointwise estimate
Riesz potential
Sobolev inequality
Unbounded convex domain
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Harjulehto_Hurr ... gsIntoOrliczSpacesForF.pdf 473.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record